Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes urethral irritation and how can it be treated ?

Can you have an irritation of your uretha tube or opening? When I wipe myself I have pinkish, red marks on the toilet paper. It isn t every time, I started putting triple antibotic cream on. I was checked for an UTI and the DR said my urine looked and tested okey. I m sure it is not coming from my vaginia, I have checked that area. Do you have an suggestions?
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
You may be having Urethritis as it is known to cause Urethral Irritation. You may need oral antibiotics and pain relievers for this. Kindly get yourself examined by a Urologist. Urethritis is swelling and irritation (inflammation) of the urethra. Get a Urine Culture and Urine Routine done to rule out if you have Pus cells in urine.

Good Luck.
Answered: Sun, 10 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor